# SDR QXEA0200698

- Difficulty date: April 15, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Plate
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THE BASE PLATE HAS CORROSION ON THE AFT TCAS ANTENNA.  REPAIRED IAW DHC-8 SRM 20-32-02 AND 53-00-16.
